Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

White patches on the ear lobes. Using headphones for many years. Bacterial infection?

i have been using my headphones 7/24 for the last 9 years. Presently, i noticed white patch (circle in shape-the size of 5 cents) on my ear lobs (both left and right) and it it looks getting wider. I wander what it is, could it be the side effect from the long time and long hrs usage of my headphone or bacterial infection or something else in total. I need to know the why or what?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

Thanks for posting your query.


Thanks for posting your query.

It does seem to be post inflammatory hypo pigmentation due to constant friction of the headphones.

The best treatment for it would be application of tacrolimus ointment. That will slowly help in regaining the colour . It will require a prescription.

However, it would be best to consult your dermatologist as its always better to examine the lesions and then diagnose it.

Take care
Answered: Sun, 8 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor